# SDR MASA2011030402064

- Difficulty date: March 1, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 17,812 hours, 14,123 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 03314H8251
- Condition: Cracked
- Location: Cockpit
- Part time: 17,812 hours, 14,123 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS WINDSHIELD INNER GLASS LAYER SHATTERED WHILE IN CRUISE AT FL360, INNER LAMINATE LAYER HELD.  CREW DESCENDED TO FL280 AND CONTINUED TO DESTINATION.  MX R2 WINDSHIELD.
